skin-hair-icon
Im using faiza cream any side effect
Doctor please help me im using faiza cream since 3month after using cream my all pimples and black mark went of and i got so fair skin after using faiza now i saw in google some side effect like skin cancer like im so worry about that im planing to stop this cream after stoping any problem will happend please tell me doctor
39384 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using faiza cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment. I have seen many patients damaging face with this cream.
Answered
Flag this Answer
Flag this answer
7/10 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.